# SDR SWAA2023083085389

- Difficulty date: August 3, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA. 947+2 INCHES; RBL51 ON MACHINED INTERCOSTAL; NEXT TO LAV MOUNT HAS CORROSION.<[01] REMOVED CORROSION; FOUND OUT OF LIMITS; REPLACED WITH NEW PART PER SRM 53-70-51-1A-1 AND SRM 51-40-02
